# SDR SWIA200110116

- Difficulty date: August 12, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 11,809 hours, 15,795 cycles
- Propeller: Hamstd 14RF19
- System (JASC): 6120 · Propeller Controlling System
- Part: Rod End
- Condition: Worn
- Location: Right Pcu
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO RIGHT ENGINE TORQUE FLUCTUATIONS.  DEFERRED PER MEL 73-21-1. TROUBLESHOT SYSTEM.  FOUND A WORN ROD END ON THE RIGHT ENGINE PCU.  REPLACED THE ROD END AND PERFORMED AN OPS CHECK OF ENGINE.  ALL CHECKS GOOD.
